MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ VIP; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ VIP; CATHETER, FLOW DIRECTED
Model Number 831F75P
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes: dqo, dqe, kra, dqk, drs, dsb, dxn, qaq.Additional premarket submission: k231248.Device is not available for return.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.However, an engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the reported lot number.A supplemental report will be forthcoming once the engineering evaluation is complete.Per the instruction for use, the catheter should remain indwelling only as long as is required by the patient's condition.The incidence of complications increases significantly with indwelling periods longer than 72 hours.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use, a swan ganz catheter had saline and medication leak at the cvp port, where the white cap joins the blue tubing.Leakage occurred 5 days after use.Catheter was removed as the staff was unable to use the port.Lot number may be 66225267 as this was the remaining lot on the shelf.There were no patient injuries, but patient may have had a new swan inserted.
 
Additional Manufacturer Narrative
The device history record review was completed and the product passed without nonconformances.The product was not returned, however an image evaluation was completed on the provided photo and video.The reported event of "leakage" was confirmed.Leakage appeared to occur at proximal injectate hub and extension tube area.During the execution of the engineering evaluation process, it was identified that the assembly of the components where the leakage occurs is not manufactured internally in the manufacturing process.Consequently, this is a supplier related condition, and the corresponding supplier notification was sent through mail by the quality team.

Brand Name
SWAN-GANZ VIP
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22857166
Report Number2015691-2025-06868
Device Sequence Number20766532
Product Code DYG
UDI-Device Identifier00690103218282
UDI-Public(01)00690103218282(17)270116(11)250116(10)66225267
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number831F75P
Device Lot Number66225267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown